MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6947100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.The exposed svc (superior vena cava) defibrillation coil became extrinsically distorted due to pulling/stretching/overstress.Visual summary analysis of the lead indicated damage at implant.The technician noted the svc coil was stretched from the proximal cross groove towards the distal end of the lead.
 
Event or Problem Description
It was reported that the lead was attempted to be implanted but not used.The physician noticed that the distal part of the superior vena cava (svc) coil was damaged/stretched.The lead was removed from service and a new lead was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6317908
Report Number2649622-2017-00893
Device Sequence Number16546892
Product Code LWS
UDI-Device Identifier00643169535978
UDI-Public00643169535978
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2018
Device Model Number6947100
Device Catalogue Number6947100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2016
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by Manufacturer11/01/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR